# SDR C77A2019100492702

- Difficulty date: September 27, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 31,626 hours, 19,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065255001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE CENTER FUSELAGE III STRINGER 20R (P/N 170-65255-001) DURING INSPECTION IN THE AREA. EAMS REQUESTED AND RECEIVED APPROVED REPAIR DISPOSITION FROM RTS IN THE FORM OF ETD2019-170-126393 AND ITS CORRESPONDING ANAC DER FORM. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION TO THE STRINGER 20R BY SPLICING IN A NEW SECTION OF THE STRINGER PER ETD2019-170-126393. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE STRINGER 20R IS A PSE AND THIS EO IS RESTORING STRENGTH. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER         ETD2019-170-126393. EO E175-53MR-451 IS BEING ACCOMPLISHED BY WO 2728000.
